# SDR USAASB03120

- Difficulty date: July 23, 2003
- Submitted: August 20, 2003
- Operation: Air carrier
- Aircraft: N586US
- Make and model: Boeing 737301
- Aircraft serial: 23931
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Part number: 32895624
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 30,562 hours
- Stage of operation: DE
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON SLOW DESCENT TO PHL, FROM FL370 TO FL350, THE NR 1 ENGINE BLEED TRIPPED FOLLOWED BY A PACK TRIP.  FLIGHT DESCENDED TO 10,000 FEET AND CONTINUED TO PHL UNPRESSURIZED.  BLEED RESET AFTER COOLING PERIOD PER QUICK REF HANDBOOK PROCEDURES.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE PRECOOLER CONTROL VALVE ASSEMBLY PER MM.  ALSO, REMOVED AND REPLACED THE NR 1 ENGINE PRECOOLER CONTROL VALVE SENSOR, P/N 129666-2, AS PRECAUTIONARY.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  (M)
